# SDR GTIA2019090934609

- Difficulty date: September 9, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 8,915 hours, 3,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST REQUIRES NITROGEN SERVICNG. SERVICED R2 DOOR ASSIST IAW AMM 52-10-00.
